Drug-induced rash on penis

Drug-induced rash on penis

M320/0496 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 34.9MB

Downloadable file size: 1.3MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Drug-induced rash (red peeling areas) on a 57-year-old man's penis and scrotum. The patient, who has gout, was taking the drug etoricoxib. Drug-induced reactions are usually treated by anti-histamines and avoidance of the cause.

Release details: Model release available. Property release not required.

Keywords: 50s, 57, abnormal, adult, allergic, allergy, caucasian, close-up, condition, dermatological, dermatology, detail, disease, disorder, drug reaction, drug-induced, fifties, genital, genitalia, genitals, glans, gout, healthcare, human, human body, inflammation, male, man, medical, medicine, middle-aged, mucous membrane, patient, penile, penis, people, person, rash, response, scrotum, side effect, skin, unhealthy, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.